# SDR 05FDEA01680

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N565FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46996
- Aircraft time: 75,102 hours, 23,241 cycles
- Engine: Ge CF66K
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Part number: 8062127
- Part serial: G12826
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, G, Y
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE REMAINED AT FLIGHT IDLE DURING DESCENT AND  WOULD NOT FOLLOW THROTTLE.  N1 AND N2 SLOWLY STARTED DECAYING UNTIL GEN, AIR, HYDRAULIC ALERTS STARTED COMING ON.  EGT WAS BELOW OTHER ENGINES 150-200 DEG FF WAS APPROX 500 PPH.  FIRST NOTED PROBLEM FL220, RPM LOW AT FL180.  MOTORIZED NR 1 ENG AS PER FEC MD-10 JRH AND NO FOG FROM TAILPIPE.  TRIED STARTING ENG AND ENG WOULD FLAME OUT AT APPROX 41 PERCENT.  FF WOULD DECREASE AND ENG WOULD SPIN DOWN.
